| Model Number |
M00558420 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Block h6: imdrf device code a0402 captures the reportable event of balloon burst.
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was attempted to be used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure for a stone performed on 17 may 2026.During the procedure, the balloon ruptured after reaching a diameter of 13.5mm.No piece of balloon detached inside the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patients condition at the conclusion of the procedure was reported to be stable.